# SDR C2XA11IA026

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 26,648 hours, 20,120 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2468 THE CREW REPORTED THAT THE BRAKES TOOK FOUR SECONDS LONGER TO GRAB UPON LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE BRAKING WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
